# SDR GTIA2021112636146

- Difficulty date: November 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 19,468 hours, 8,450 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: D5248570001400
- Part serial: RU16857
- Condition: Corroded
- Location: Apu
- Part time: 19,469 hours, 8,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON RH APU ACCES DOOR 316 AR BETWEEN FR80 AND FR81. RAF-01 OPENED. REF LTPR NR 5001115482-0010.-VERIFIED LTPR NRI 50001115482-0010 AND HAS BEEN COMPLETED. COMPLETED OF RH APU ACCESS DOOR KIN CORROSION BETWEEN FRAME 80-80A AND STR 20 INNER BEAM.
